# SDR CALA2021030300253

- Difficulty date: March 2, 2021
- Submitted: March 3, 2021
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 60,490 hours, 26,429 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5348004320601
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 AFT ENTRY DOOR CUTOUT FWD FR68 AREA UNDER PLANKING PLATE HAS AREAS OF CORROSION (3NB-53-3-6299).  REMOVED CORROSION AT L-2 ENTRY DOOR CUTOUT. HFEC OF BLENDED AREA HICKNESS OF BLENDED AREA IAW NTM 51-10-04 FOUND TO BE IN LIMITS IAW A319 SRM 53-41-14-283-002 FIG 002. AFT I/B HOLES REQUIRED RE PAIRS IAW A 319 SRM 53-41-14-283-002. IAW NTM 51-10-08 PROC B WITH NO CORROSION OR CRACKS FOUND. UT T 001 SHEET 03.  PERFORMED REPAIR PRINCIPLE 5 IAW SRM 53-41-14-300-001 FIG THIS REPAIR IS CATEGORY A PER SRM 53-41-14-283-002. NO SRI INSPE CTION IS REQUIRED.
